Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Applications of the complex exponential integral
HTML articles powered by AMS MathViewer

by Murlan S. Corrington PDF
Math. Comp. 15 (1961), 1-6 Request permission
References
    Nat. Bur. Standards, Appl. Math. Ser. No. 51, Tables of the Exponential Integral for Complex Arguments, U. S. Government Printing Office, Washington 25, D. C., May 15, 1958.
  • Harold Jeffreys and Bertha Swirles Jeffreys, Methods of mathematical physics, Cambridge, at the University Press, 1956. 3d ed. MR 0074466
  • Nat. Bur. Standards, Tables of Sine, Cosine and Exponential Integrals, v. 2, U. S. Government Printing Office, Washington 25, D. C., 1940.
  • Willard Evan Bleick, Tables of associated sine and cosine integral functions and of related complex-valued functions, United States Naval Postgraduate School, Monterey, Calif., 1953. Tech. Rep. No. 10,. MR 0059609
  • M. Mashiko, Tables of generalized exponential sine- and cosine-integrals $\textrm {Ei}(x+iy), \textrm {Si}(x+iy), \textrm {Ci}(x+iy)$, Numerical Computation Bureau, Tokyo, 1953. Report no. 7,. MR 0059610
  • A. V. Hershey, Computing Programs for the Complex Exponential Integral, NAVORD Report No. 5909, NPG Report No. 1646, June 1, 1959.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 33.17
  • Retrieve articles in all journals with MSC: 33.17
Additional Information
  • © Copyright 1961 American Mathematical Society
  • Journal: Math. Comp. 15 (1961), 1-6
  • MSC: Primary 33.17
  • DOI: https://doi.org/10.1090/S0025-5718-1961-0124536-X
  • MathSciNet review: 0124536